# SDR 95ZZZW672

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73157
- Make and model: Cvac 440
- Aircraft serial: 312
- Engine: Allsn 501D13
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Garlock Seal
- Part number: 6898246
- Condition: Deteriorated
- Location: Lt Gear Box
- Component: 6874193
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

ON A REPOSITIONING FLIGHT FROM MCI TO AVW, THE LEFT ENGINE REDUCTION GEAR BOX OIL PRESSURE BEGAN TO FLUCTUATE FOLLOWED BY A LOW OIL PRESSURE WARNING LIGHT.  THE LEFT OIL QUANTITY INDICATION DROPPED TO ZERO.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT DIVERTED TO DDC.  RUN UP CHECK REVEALED OIL LEAKING FROM THE LEFT ENGINE STARTER CASE DRAIN.  THE REDUCTION GEARBOX STARTER DRIVE GARLOCK SEAL WAS REPLACED.  SUBSEQUENT LEAK CHECK WS SATISFACTORY.  (W)
